Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Why Have I gained weight on NARDIL Tomatheus

Posted by Phillipa on June 26, 2008, at 0:42:05

In reply to Re: Why Have I gained weight on NARDIL maoi_wowee, posted by Tomatheus on June 26, 2008, at 0:19:34

Not trying to be rude but was the back pain from weight gain as not on an MAOI but gained weight and developed back pain so was wondering. Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:836460
URL: http://www.dr-bob.org/babble/20080617/msgs/836485.html